Catalog Home Page

Mathematical modeling of Double-Stage electrostatic precipitators based on a modified Eulerian approach

Talaie, M.R., Fathikaljahi, J., Taheri, M. and Bahri, P. (2001) Mathematical modeling of Double-Stage electrostatic precipitators based on a modified Eulerian approach. Aerosol Science and Technology, 34 (6). pp. 512-519.

Link to Published Version: http://dx.doi.org/10.1080/02786820117052
*Subscription may be required

Abstract

A new mathematical model has been developed to predict the performance of a double-stage electrostatic precipitator. This model is based on the Eulerian approach for particle dispersion taking into account the particle size distribution. In this model, by calculating the frequency size distribution of particles and particle concentration distribution simultaneously through a modified particle dispersion equation, the CPU time for solving the governing equations has been reduced significantly. In order to evaluate velocity distribution of the fluid, the k...

Publication Type: Journal Article
Murdoch Affiliation: School of Engineering
Publisher: Taylor & Francis
Copyright: 2001 American Association for Aerosol Research
URI: http://researchrepository.murdoch.edu.au/id/eprint/28421
Item Control Page Item Control Page